MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG INTICA NEO 5 DR-T DF-1 PROMRI; ICD

BIOTRONIK SE & CO. KG INTICA NEO 5 DR-T DF-1 PROMRI; ICD
Model Number 429568
Medical Device Problem Codes Failure to Capture (1081); Failure to Interrogate (1332); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Ventricular Fibrillation (2130)
Date of Event 11/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is currently not available for analysis.A conclusion with regard to clinical observation cannot be made at present.No supplementary data are available and further data is not expected to be obtained.The case is thus closed.Should additional information come in at a later time, the case will be reopened and the investigation continued.
 
Event or Problem Description
It was reported, that approximately 15 days after implantation time, appropriate but ineffective shocks were delivered by the implanted icd and an external shock was delivered by the emergency doctor.The device could no longer be queried and is functionally ineffective (no more ventricular stimulation in the case of (b)(6)).On (b)(6) 2020 the icd delivered multiple shocks, but these were not effective.The emergency doctor found ventricular fibrillation and shocked the patient externally several times.This enabled the patient to be brought into a normal-frequency heart rhythm.The patient was admitted to the (b)(6) hospital and given an ecmo due to his poor condition.Later the patient was transferred to another hospital and remains in the intensive care unit.

Brand Name
INTICA NEO 5 DR-T DF-1 PROMRI
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
DE  12359
MDR Report Key10996472
Report Number1028232-2020-05475
Device Sequence Number3737727
Product Code MRM
UDI-Device Identifier04035479156947
UDI-Public04035479156947
Combination Product (Y/N)N
Initial Reporter CountryDE
PMA/510(K) Number
P000009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model Number429568
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2020
Initial Report FDA Received Date12/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;